Was started on Lipitor 10mg Monday PM, after finding out my chol. was high @ my Dr's... Tuesday AM, I woke up for work early with no prob! Tuesday PM, i took dose #2... Wednesday AM, I could barely get up, was late to work & I felt tired & weird the entire day! (Never dawned on me it was the Lipitor until... ) On, Wednesday PM, I took dose #3... And omg, Thursday(today) AM, not only was I extremely lethargic/tired & late to work again, I felt like I was 90years old, every muscle in my little body was stiff & sore... I had to dang near crawl into work; & my day just got worse! I Cldn't focus, or complete any major tasks & was weak my entire shift! My coworkers were even concerned!
I'm on Lipitor 10mg every other day or my pharmacist told me that I could split the 10mg tablet in half and take half a tablet daily which I do.Take your statin at night time before you go to bed,most of your bad cholesterol is made for lack of a better word while you sleep.Give it a try,hope this helps.
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Aug 2009 • 3 answers
Posted 10 Sep 2012 • 2 answers
Posted 11 Dec 2014 • 1 answer
Posted 20 May 2016 • 0 answers
My cholesterol level was 35 points too high. My doctor prescribed Lipitor 20 mg. That sounds high...
Posted 18 Aug 2017 • 1 answer